Bulletin of the American Mathematical Society

On the solution of the Euler equations for their highest derivatives

H. V. Craig

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 8 (1930), 558-562.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494165

Mathematical Reviews number (MathSciNet)
MR1561994

Zentralblatt MATH identifier
56.0440.01

Citation

Craig, H. V. On the solution of the Euler equations for their highest derivatives. Bull. Amer. Math. Soc. 36 (1930), no. 8, 558--562. https://projecteuclid.org/euclid.bams/1183494165


Export citation